# SDR BTVR2014032600191

- Difficulty date: March 14, 2014
- Submitted: March 26, 2014
- Operation: General aviation
- Filed by: Pentastar Aviation, LLC., repair station BTVR626C
- Aircraft: N155UM
- Make and model: Urocop EC 155B
- Aircraft serial: 6934
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 365A25802280
- Condition: Cracked
- Location: Cockpit
- Part time: 765 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WINDOW CRACKED FROM TOP TO BOTTOM, BEGINNING WHERE IT IS OVERLAPPED BY LOWER DOOR HINGE.  EXTREMELY COLD WEATHER, -10 DEGREES F, CAUSED WINDOW TO BECOME INFLEXIBLE.  WINDOW LIKELY CRACKED WHEN TOO MUCH PRESSURE WAS APPLIED TO THE DOOR WHILE IT WAS OPEN.  PILOTS AND CREWS WERE CAUTIONED NOT TO APPLY EXCESSIVE FORCE ON THE DOOR WHILE OPEN OR USE IT FOR  SUPPORT AHILE CLIMBING INTO OR OUT OF ACFT.
